1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Insulin and Blood Pressure

Discussion in 'Ask A Question' started by bellapodus, Sep 27, 2021.

  1. bellapodus

    bellapodus Type 2 · Well-Known Member

    Messages:
    99
    Likes Received:
    123
    Trophy Points:
    73
    I take Lantus and NovoRapid.
    I also take Ramapril to lower my blood pressure. Before I took this, my blood pressure was 185/120. Now, it is between 125 and 135 over 85 and 90.

    For the past few days, I am noticing I am getting a bit dizzy at times. Not really badly but a bit. My eyes also go a bit shaky. I tested my glucose, which was fine. I tested my ketones, which were fine. However, when I tested my blood pressure, it was between 90 and 95 over 60 and 65.

    Is there a link between my insulin usage and lower blood pressure?
     
  2. Antje77

    Antje77 LADA · Moderator
    Staff Member

    Messages:
    11,573
    Likes Received:
    7,470
    Trophy Points:
    298
    I don't know, so I'm just doing a wild guess here.
    Can it be that with the insulin your blood glucose has come down, which reduces stress on your body, which in turn has lowered your bp?

    edit: I'd contact your doctor on this tomorrow, with your BP being lower than what is normal for you, especially with the getting dizzy, your medication may need adjustment.
     
    • Agree Agree x 2
    • Like Like x 1
  3. bellapodus

    bellapodus Type 2 · Well-Known Member

    Messages:
    99
    Likes Received:
    123
    Trophy Points:
    73
    Good point. Makes sense.
    Thank you for your reply
     
    • Like Like x 1
  4. Je21

    Je21 Type 2 · Member

    Messages:
    21
    Likes Received:
    7
    Trophy Points:
    43
    Hey I know this is an old thread I just wondered if you got an answer from your GP about this as I’m experiencing something similar?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook